# SDR SWAA2020062289901

- Difficulty date: June 4, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT ACB BS727D+5 RBL3 WL155.  ACB RAIL AT BS727D+5 RBL3 WL155 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM FOR THIS PART; THEREFORE; REPAIRED ACB RAIL BETWEEN BS727 TO 727D+10 RBL3 WL155 IAW SRM 53-00-53-2R-2 REPAIR 2.
